# SDR AWXA200200830

- Difficulty date: August 13, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 48,045 hours, 27,829 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Channel
- Part number: 65317876
- Condition: Corroded
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK CORROSION WAS FOUND ON UPPER SURFACE OF L-1 ENTRY WAY CHANNEL (LOWER SCUFF PLATE ATTACHMENT INBOARD SIDE) BS 312 - 344, LBL 61. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS OUT OF LIMITS PER B737-300 SRM 53-10-15, PG. 101 & 106. REMOVED DAMAGED CHANNEL BS 312 - 344, LBL 61, FABRICATED A NEW CHANNEL, AND INSTALLED REPAIR IAW B737-300 SRM 53-40-02, PG. 3-4, 10-11, 26, 29, 32, 36, 38, 45, & 63, FIG. 3-4, 6-8, 12, & 14, AND DWG 65-31787-6.
